MathSciNet Relay Station
MathSciNet bibliographic data
MR962244 (90c:20042) 20F10 (05C25 20E06 20L10)
Horadam, K. J. The conjugacy problem for finite graph products. Proc. Amer. Math. Soc. 106 (1989), no. 3, 589–592.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement